Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Hypoellipticity of systems of pseudodifferential operators with double characteristics

Kwon, Kil Hyunresearcher, TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451, 1989-06

2
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

Discover

rss_1.0 rss_2.0 atom_1.0